MAUDE Adverse Event Report: ARTHREX, INC. VAL KREULOCK SCREW, TI, 3.0X18; BONE FIXATION PLATE

ARTHREX, INC. VAL KREULOCK SCREW, TI, 3.0X18; BONE FIXATION PLATE
Model Number VAL KREULOCK SCREW, TI, 3.0X18
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Event or Problem Description
On 06/14/2023, it was reported by a sales representative via phone that an ar-8933vcl-18 kreulock screw would not thread in the plate, it would just spin.This occurred during the first mtp fusion on (b)(6) 2023, a hole was drilled and when they tried to insert the screw it would not thread it was just spinning.The screw was removed, and the case was completed using another screw.There was no effect on the patient.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion and/or prying/leveraging the screw during insertion.

Brand Name
VAL KREULOCK SCREW, TI, 3.0X18
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17364128
Report Number1220246-2023-07242
Device Sequence Number5226489
Product Code HRS
UDI-Device Identifier00888867324190
UDI-Public00888867324190
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K201132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVAL KREULOCK SCREW, TI, 3.0X18
Device Catalogue NumberAR-8933VCL-18
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown